| Model Number |
BF-XP190 |
| Medical Device Problem Code |
Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/31/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported a bad image when it retroflexes during reprocessing involving an olympus bronchovideoscope.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection and the reported event was confirmed.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: electronic component problem identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.